# SDR UALA2011072803894

- Difficulty date: July 27, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,895 hours, 12,829 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8198021
- Part serial: 104
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG VSV ACT HAS HISTORY OF FLUID LEAKS.  NEED TO REPLACE THE VSV.  REPLACED PER MM.
